# SDR AALA201603099005

- Difficulty date: March 8, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 44,334 hours, 26,246 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FLIGHT ATTENDANTS REPORTED A MUSTY & MOLDY BUT SWEET  ANTI-FREEZE TYPE CABIN ODOR, THAT CAUSED THEM TO BE ILL & RECEIVED MEDICAL ATTENTION.  ACCOMPLISHED JC 26L000021001 & JC 26L00021002.  TROUBLESHOOT CABIN AIR QUALITY  & APU  SMELL IN CABIN.  APU HOURS 16283 & OIL LEVEL OK.  APU OIL FOUND AT FULL MARK, NO LEAKS NOTED & MUSTY SMELL  NO LONGER.
